# SDR ASAA2012091393145

- Difficulty date: September 13, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585567
- Condition: Corroded
- Location: Bs 951-989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER R2 DOOR SILL WEB CORRODED.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  FABRICATED AND REPLACED WEB IAW SRM 53 60 15, 51 40 05 AND 51 40 02.
